MathSciNet Relay Station
MathSciNet bibliographic data
MR2855467 (2012j:93087) 93C23 (93B36 93D05)
Xiang, Zhengrong; Sun, Ya-Nan; Mahmoud, Magdi S. Robust finite-time $H\sb \infty$ control for a class of uncertain switched neutral systems. Commun. Nonlinear Sci. Numer. Simul. 17 (2012), no. 4, 1766–1778.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement